The Complementary Generalized Transmuted Poisson-G Family of Distributions

  • Morad Alizadeh
  • Haitham M. Yousof
  • Ahmed Z. Afify Department of Statistics, Mathematics and Insurance, Benha University
  • Gauss M. Cordeiro
  • M. Mansoor

Abstract

We introduce a new class of continuous distributions called the complementary generalized transmuted Poisson-G family, which extends the transmuted class pioneered by Shaw and Buckley (2007). We provide some special models and derive general mathematical properties including quantile function, explicit expressions for the ordinary and incomplete moments, generating function, Rényi and Shannon entropies and order statistics. The estimation of the model parameters is performed by maximum likelihood. The flexibility of the new family is illustrated by means of two applications to real data sets.

Published
2018-06-28
How to Cite
Alizadeh, M., Yousof, H., Afify, A., Cordeiro, G., & Mansoor, M. (2018). The Complementary Generalized Transmuted Poisson-G Family of Distributions. Austrian Journal of Statistics, 47(4), 60-80. https://doi.org/https://doi.org/10.17713/ajs.v47i4.577